Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Riemann-Roch theorems for differentiable manifolds

Authors: M. F. Atiyah and F. Hirzebruch
Journal: Bull. Amer. Math. Soc. 65 (1959), 276-281
MathSciNet review: 0110106
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and F. Hirzebruch, Some non-embeddability theorems for differentiable manifolds, Colloque de Topologie, Lille, 1959.
  • 2. A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces I, Amer. J. Math. vol. 80 (1958) pp. 458-538; II and III to appear. MR 102800
  • 3. A. Borel and J-P. Serre, Le théorème de Riemann-Roch (d'après Grothendieck). Bull. Soc. Math. France vol. 86 (1958), pp. 97-136. MR 116022
  • 4. R. Bott, The stable homotopy of the classical groups, Proc. Nat. Acad. Sci. U.S.A. vol. 43 (1957) pp. 933-935. MR 102802
  • 5. R. Bott, The space of loops on a Lie group, Mich. Math. J. vol. 5 (1958) pp. 35-61. MR 102803
  • 6. R. Bott, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959.
  • 7. F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Springer, 1956. MR 82174
  • 8. F. Hirzebruch, Some problems on differentiable and complex manifolds, Ann. of Math. vol. 60 (1954) pp. 213-236. MR 66013
  • 9. I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles over spheres, Proc. London Math. Soc. vol. 4 (1954) pp. 196-218. MR 61838
  • 10. M. A. Kervaire and J. Milnor, Bernoulli numbers, homotopy groups and a theorem of Rohlin. Proceedings of the International Congress of Mathematicians, 1958.
  • 11. J. Milnor, On the cobordisme ring Ω*, and a complex analogue, (in preparation).
  • 12. V. A. Rohlin, New results in the theory of 4-dimensional manifolds, Dokl. Acad. Nauk. S.S.S.R. vol. 84 (1952) pp. 221-224 (in Russian). MR 52101
  • 13. R. Thom, Espacés fibrès en sphères et carrés de Steenrod, Ann. Sci. École Norm. Sup. vol. 69 (1952) pp. 109-182. MR 51509
  • 14. W. T. Wu, On the Pontrjagin classes III, Acta Math. Sinica vol. 4 (1954) (in Chinese). MR 80300

Additional Information


American Mathematical Society